# SDR CALA2019060700887

- Difficulty date: May 30, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 19,937 hours, 7,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Seat 38c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN 38C BROKEN. REPLACED LENS COVER. LIGHT ASSY OK.
